# SDR QXEA200400630

- Difficulty date: August 13, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4030
- Aircraft time: 7,741 hours, 8,696 cycles
- Engine: Pwc PW150A
- System (JASC): 2760 · Drag Control System
- Part: Hinge
- Condition: Chafed
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT IB SPOILER IB HINGE ARM IS CHAFING.  BLENDED ABRASION DAMAGE AT RT IB SPOILER IAW SRM 51-41-00, PAGE 201-203.  IB FUSELAGE ATTACH FITTING, REMOVED ONLY THE MINIMUM QUANTITY OF MATERIAL NECESSARY TO REMOVE DAMAGE.  DID NOT DEEPEN DAMAGE. HFEC INSPECTION BLENDED AREA FOR CRACKS IAW -8/400 NDTM PART 6, 51-00-02. NO CRACKS NOTED. ETCHED ALODINED AND PRIMED IAW SRM 51-21-10 AND 51-25-10.  APPLIED WHITE PAINT IAW SRM 51-25-05.
